# SDR ANCF2014071401

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N789AV
- Make and model: Airbus A320-214
- Aircraft serial: 4789
- Aircraft time: 751,287 hours, 7,697 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

DURING COCKPIT PREPARATION ON ECAM DISPLAY VENT EXTRACT FAULT APPEARED & AFTER A MINUTE THE CB TRIPPED & SMOKE ODOR FELT.  THIS ITEM IS DEFERRED TO DMI 192 MEL 21-26-02 THIRD PROVISION WAS ACCOMPLISHED AMM 21-26-00-040-015-A DEACTIVATION OF THE CONDITIONED AIR INLET VLV.  TASK 21-26-00-810-810-A FAILURE OF  THE EXTRACT FAN.
